# SDR UIEA200700290

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK AND GOUGE DAMAGE TO COMPOSITE ON RT OUTBOARD MID FLAP.  CLEANED AND PREPPED AREA.  APPLIED REPAIR PER SRM 51-40-15PARA 4L.
